On Heron triangles, III

József Sándor
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 7, 2001, Number 2, Pages 36—47
Download full paper: PDF, 1376 Kb

Details

Authors and affiliations

József Sándor
Babeș-Bolyai University
3400 Cluj-Napoca, Romania

References

  1. R. D. Carmichael. Diophantine analysis, John Wiley and Sons. New York, 1915.
  2. RK. Guy. Unsolved problems of number theory. Springer Verlag, 1994 (Second ed.).
  3. J. Kelemen. On Heron triangles (Hungarian). Mat. Tanitasa (Budapest), 26(1979), No. 6, 177-182.
  4. A. V. Kramer. On Heron triangles, (Romanian). Seminarul Didactica Mat.” 14(2000), 287-291.
  5. l. Niven – H. Zuckerman. An introduction to the theory of numbers. John Wiley, 1972.
  6. J. Sandor and V. Kramer. On Heron triangles II, (Romanian). Seminarul Didactica Mat.” 14(2000), 240-219.
  7. F. Smarandache. Proposed problems of mathematics, vol. II, Chisinau, 1997, pag. 41 (see Probleme propose 60).

Related papers

Cite this paper

APA

Sándor, J. (2001). On Heron triangles, III. Notes on Number Theory and Discrete Mathematics, 7(2), 36-47.

Chicago

Sándor, József. “On Heron Triangles, III.” Notes on Number Theory and Discrete Mathematics 7, no. 2 (2001): 36-47.

MLA

Sándor, József. “On Heron Triangles, III.” Notes on Number Theory and Discrete Mathematics 7.2 (2001): 36-47. Print.

Comments are closed.